# SDR V0XR413Y040611006

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 14,142 hours, 9,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FLOOR SUPPORT ANGLE AT LBL 9 & RBL 9 ARE CORRODED.  REMOVED CORROSION ORIGINAL THICKNESS .063, REMOVED .003 TO CLEAN UP CORROSION, REMAINING THICKNESS OF PART IS .060 IAW SRM 51-42-10.
